# SDR USAA920081587

- Difficulty date: August 17, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 24,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655287448
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C19 MAJOR REPAIR NR 6124540 L2 DOORWAY LOWER FORWARD STUB FRAME CRACKED AT BS 957. WL216. LBL60.  REPLACED L2 DOORWAY LOWER FORWARD STUB FRAME AT BS 957, WL216, LBL60 IAW B737 SRM 51-40-02-0G.
